MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048387
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Other remarks: n/a; corrected data: n/a.
 
Event or Problem Description
It was reported that "the nurse [reported] that she had little visibility during intubation and then she realized that the laryngoscope blade was broken.The fiber optic light is separated from the blade." multiple attempts were made to inquire whether any plastic parts entered the patient and it they were removed, the current condition of the patient, if there was any patient harm during or after the procedure, if any medical intervention was performed, and how the incident was resolved.The customer did not return any of our inquiries.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports: "visual examination reveals that the fiber optic (light guide) was cracked and detached from the blade." "the device history record for lot code 230119341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification." the complaint has been confirmed.The manufacturing site reports "the root cause of this complaint is deemed related to packaging because there is no clarity on the pre-testing of the device.There is no clarity on whether a device was tested or not prior to use.Based on the actual complaint device investigation it seems that if the device would have done tested prior to use then this defect could be identified during pre-testing." corrective action has been taken.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "the nurse [reported] that she had little visibility during intubation and then she realized that the laryngoscope blade was broken.The fiber optic light is separated from the blade.".Multiple attempts were made to inquire whether any plastic parts entered the patient and it they were removed, the current condition of the patient, if there was any patient harm during or after the procedure, if any medical intervention was performed, and how the incident was resolved.The customer did not return any of our inquiries.If additional information is received, the complaint file will be updated.

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16712945
Report Number8030121-2023-00013
Device Sequence Number13878190
Product Code CCW
UDI-Device Identifier14026737626088
UDI-Public14026737626088
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048387
Device Catalogue Number004551004
Device Lot Number230119341
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown